Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Recursive fibers of RST isols


Author: T. G. McLaughlin
Journal: Proc. Amer. Math. Soc. 117 (1993), 1141-1147
MSC: Primary 03D50; Secondary 03C65
MathSciNet review: 1116268
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Motivated by a conjecture of Ellentuck concerning fibers $ f_ \wedge ^{ - 1}(C),f$ recursive and $ C$ an element of one of Barback's "tame models" (Tame models in the isols, Houston J. Math. 12 (1986), 163-175), we study such fibers in the more general context of Nerode semirings. The principal results are that (1) all existentially complete Nerode semirings meet all of their recursive fibers, and (2) not all Nerode semirings meet all of their recursive fibers.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03D50, 03C65

Retrieve articles in all journals with MSC: 03D50, 03C65


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1116268-9
PII: S 0002-9939(1993)1116268-9
Keywords: Nerode semiring, recursive ultrapower, existential completeness
Article copyright: © Copyright 1993 American Mathematical Society